# SDR HEEA076963

- Difficulty date: October 30, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N31821
- Make and model: Bell 206L-3
- Aircraft serial: 51076
- Aircraft time: 14,659 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 93855
- Condition: Interference
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER SQUAWKING 24000 FEET. REPLACED WITH SERVICEABLE PART.
